Sudafed PE Pressure + Pain + Mucus Caplets, 24ct

Sudafed PE Pressure + Pain + Mucus Caplets, 24ct

Sudafed

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Relieves sinus congestion and excess mucusAcetaminophen for pain and fever reductionPhenylephrine HCl for congestion reliefGuaifenesin for mucus reductionNon-drowsy formula

Ingredients

Active Ingredients (in each caplet): Acetaminophen 325 mg, guaifenesin 200 mg, phenylephrine HCl 5 mg
Inactive Ingredients: Carnauba wax, croscarmellose sodium, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, titanium dioxide, triacetin

Always refer to the actual package for the most accurate information